Advertisement

Mathematische Zeitschrift

, Volume 229, Issue 1, pp 1–8 | Cite as

Compressions and contractions of Hermitian symmetric spaces

  • Jean-Louis Clerc
  • 62 Downloads
Mathematics Subject Classification (1991): 17 B 20, 32 M 15, 53 C 35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Jean-Louis Clerc
    • 1
  1. 1. Institut Elie Cartan, Université Henri Poincaré, B.P. 239, F-54506 Vandœuvre-lès-Nancy Cedex, France (e-mail: clerc@iecn.u-nancy.fr) FR

Personalised recommendations